# SDR GTIA2020070635227

- Difficulty date: July 3, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N677NK
- Make and model: Airbus A321-231
- Aircraft serial: 7690
- Aircraft time: 10,066 hours, 4,301 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ENG RUNS, FWD CARGO FIRE DETECTION DISCHARGE LIGHT CAME ON RESULTING IN DISCHARGE OF CARGO FIRE EXTINGUISH BOTTLE. RESTORED FES AFTER ACTIVATION IAW AMM 26-23-00.  REMOVED AND REPLACED FIRE BOTTLE IAW AMM 26-23-41 AND 2 EA SMOKE DETECTORS IAW AMM 26-16-15 OPS CK GOOD.
